Get your Health question answered in 3 easy steps

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Lisinopril cause speech problems and deliriousness?

Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3869 Questions

default
Posted on Tue, 22 May 2018 in Elderly Problems
Question: my husband, 75, still working, engineer, takes lisinopril and various glaucoma eyedrops has been having episodes of not being able to make himself understood, speech not garble, but making no sense. Always at night, next morning perfectly OK> Lastnight while grilling a steak he came in upset, said he saw a computer with a great deal of information he did not need or want. He "shut it off" by hitting the "delete button" I question him extensively about it, a don' t believe he was rational in what his responses where. Paranoid in fact. This morning he is perfectly fine, but I tried to make appointment with our Dr. he is booked for a month. I don't know what to do next.
doctor
Answered by Dr. Ivo Ditah 35 minutes later
Brief Answer:
How often has this occurred?

Detailed Answer:
Hi and thanks so much for this query.

I am so sorry to hear about what happened. I will suggest you observe to see if this repeats itself. If it does, at that time he would need to be evaluated by first his primary care physician and then a neurologist if need be. Basing our actions solely on this single event would not provide much infection for us to analyse and make meaningful decisions at this time.

I hope this helps. I wish you well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on Primary care

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which, objectively, include very low hematocrit of 32.9% and other low red blood cell counts. Primary Care...

doctor1 MD

I've had a cold from runny nose since Thanksgiving in the U.S. to now a cough the past four days. I lost my voice and its been about three days. It's a dry cough and kept me up all night yesterday. I think I am getting better if I rest my voice. I...

doctor1 MD

I have a 3 inch bruise on the back of my left knee but it does not hurt. I do have a swore pain on the same leg towards the outside of my knee going halfway up my outer thigh. Any idea what this could be? I am going to make an appointment with my primary care Dr. in the morning, but I m a little worried right now. Thanks, Melissa

doctor1 MD

My coworker complained today that her left arm was really sore and was having trouble pickup up her iced tea, tonight she called and said her arm was still extremely sore and that her left leg was swelling . I ve suggested she go to ER, but she s not sure she should. Should I continue to encourage her to seek medical help rather than wait to see her primary care physician tomorrow???

doctor1 MD

I have vertigo with a retracted ear drum. How does this happen? Over the past few years I have gone to my primary care and Ent with complaints about my ear leaking. They did not see anything. It would literally drain out. Now I have a bad case of vertigo since last Thursday and my primary care said I have a retracted ear drum. He put me on a steroid and sudafed and afrin . Said if its not better by Wednesday to go back o the Ent. What do you think?